I started Accutane recently and have been noticing "floaters" in my eyes, I've been told these can't be caused by Accutane by my Doctor. I'm concerned, are these floaters permanent and could it be an effect of the Accutane?
Can Accutane Cause Eye Floaters?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Accutane and Eye Floaters
I have written probably 150,000 prescriptions for Accutane and I have never, ever seen this as a side effect. Most of the side effects that are stated for Accutane are pretty much side effects that are with every medication on the market, including OTC drugs like cold medicine, Advil, etc. I would suggest you see an ophthalmologist to address your floaters, but I agree with your doctor, they are not from Accutane.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.